# SDR COMA9610093

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG INDICATED UNSAFE.  LANDING GEAR CYCLED TWICE WITH SAME RESULTS.  USED EMERGENCY SYSTEM TO EXTEND LANDING GEAR AND ALL GEAR INDICATED SAFE.  REPLACED THE LT MLG HYDRAULIC ACTUATOR.
